Affordable Access

Access to the full text

On the spectra of a class of PT-symmetric quantum nonlinear oscillators

Authors
  • Caliceti, Emanuela1
  • 1 Universita di Bologna, Dipartimento di Matematica, Bologna, 40127, Italy , Bologna
Type
Published Article
Journal
Czechoslovak Journal of Physics
Publisher
Kluwer Academic Publishers-Consultants Bureau
Publication Date
Sep 01, 2005
Volume
55
Issue
9
Pages
1077–1080
Identifiers
DOI: 10.1007/s10582-005-0109-8
Source
Springer Nature
Keywords
License
Yellow

Abstract

Some recent results are described on the reality of the spectrum of \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document} $$\mathcal{P}\mathcal{T}$$ \end{document}-symmetric Schrodinger operators, obtained by perturbing a class of quantum nonlinear oscillators by means of suitable relatively bounded perturbations.

Report this publication

Statistics

Seen <100 times